MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION COUPLER; DEVICE, ANASTOMOTIC, MICROVASCULAR

BAXTER HEALTHCARE CORPORATION COUPLER; DEVICE, ANASTOMOTIC, MICROVASCULAR
Catalog Number 511100150060
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the pins of a 1.5mm coupler were bent.This was identified before use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
H10: the device was received for evaluation.Visual inspection was performed which observed signs of use (dried blood).Further inspection did show a bent pin visible on the 1.5mm coupler rings.The reported condition was verified.The cause of the condition could not be determined, however, there is the potential that the pin could be bent during removal of the white protective holder, during preparation for or in the beginning stages of the surgical process.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Update made to d4: lot #: sp20i25-1478755 (previously submitted as asku).Update made to d4: unique identifier (udi) #: (b)(4) (previously submitted as ni).A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
COUPLER
Common Device Name
DEVICE, ANASTOMOTIC, MICROVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
SYNOVIS SURGICAL INNOVATIONS
2575 university ave w
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key16618716
Report Number1416980-2023-01342
Device Sequence Number14951439
Product Code MVR
UDI-Device Identifier10844735002628
UDI-Public10844735002628
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K861985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number511100150060
Device Lot NumberSP20I25-1478755
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Supplement Date Received by Manufacturer05/01/2023
08/15/2023
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date05/03/2023
08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown